# SDR DALA2023080106223

- Difficulty date: October 23, 2018
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 74,358 hours, 9,528 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 INSPECTION OF #1 LHS DOOR CORNER. CORRECTIVE ACTION: REF ER/A 572476-14AD. (0797591)
